# SDR UALA2013012200391

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,163 hours, 12,956 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TERMINAL FEEDER CABLE TO IDG TEFLON SLEEVES ARE DISCOLORED AND MISSING IN T3 CABLE.  REPLACED TEFLON SLEEVES ON NR 1 ENGINE, GEN FEEDER CABLES NEEDS TO BE OPS CHECKED.  R LEAK INSPECTION.
